Area integral estimates for higher order elliptic equations and systems

B. E.J. Dahlberg, C. E. Kenig, J. Pipher, G. C. Verchota

Research output: Contribution to journalArticle

59 Scopus citations
Original languageEnglish (US)
Pages (from-to)1425-1461
Number of pages37
JournalAnnales de l'Institut Fourier
Volume47
Issue number5
DOIs
StatePublished - Jan 1 1997

Keywords

  • Area integral
  • Elliptic systems
  • Lipschitz domains

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this